PDA

View Full Version : 9 Yrs Of Peroxetine-the Brutal Truth



MrBowels
01-01-09, 15:20
I used to be a shy lad, then went to college and got some confidence, started taking LSD, and experienced what is known as a downer, could not laugh, my face dropped, felt very uncomfortable....

This symptom has stayed with me since that trip....feeling uncomfortable in public, isolated....I have never really had a diagnosis, doc says anxiety....I am 33 now and still feel uncomfortable, have crossed wires way of thinking, I can go red at a supermarket checkout even, ....I hate the feeling that Iam being looked at....it can lead to my face dropping and a look of acute uncomfortableness overcomes me....criticism can also stimulate this...when this feeling is really bad i get chest pains and i cant think.....

When I was 24 the doc put me on peroxetine to take the edge off.....it was a miracle, the anxiety ereased, and I could be myself....I read that this drug gives you personality, it does not, it just allows you to be yoursdelf, and operate without fear....shyness gone, awkwardness gone, negativity gone....however, the side effects are various:

1. The major one is reduced labido........this drug is a double edged sword......when i started taking this drug i suddenly felt comfortable talkking to girls i liked, makin em laugh etc, but then when it came to sex, i could not get hard or stay hard....this is a brutal side effect, and I have had many a humiliation with this.....I noticed my masterbation levels reduced from daily to bi-monthly....unheard of for a man..... What do you do...? Well, you accept the drugs side effect, u get lucky and meet a woman who understands, and you have sex life thats is varied and good, sometimes I can't finish the job....so be it...I find leaving my meds off for a few days helps erection.

2. Second major side effect is the effects on alcohol....basically you get drunker....i have continued my normal social life, and when i went to 20mg from ten...i would find after a certain amount of pints i would go off into the twighlight zone, and wake up the next day, having p****d the bed, and with no memory of night before, and a hangover that would last all day, and night.......I have wet the bed with a woman I chatted up, another humiliation.....but this is the risk...I realise I am being brutally honest, and
to read this u may get a certain impression,....but I am a good looking lad, with many friends....and most just think I cant handle the drink...and because of my low labido perhaps was a closet homo....brutal really, if only they knew the effects of the drug I was on....but I could never tell them, feel like a freak.

3. other side effects I have.....well an ultra weak bladder

4. Perhaps weaker bowel, IBS now, cant say whether this is prolonged use of peroxetine....

I am sure many can identify with parts of this....if i get responses i shall add more theiries on the pros/cons of this drug.

Despite these cons, the anxiety and social uncomfortableness even with my friends is hundreds of times worse.....u can beat bed wetting and over drinking by sticking to the same brand of beer, drink bottles not pints, avoid spirity...

sex wise, be up front with the partner and that removes worry and gives you the excuse why u may not perform.

peroxetine saves.

Mr Bowels....sunderland UK

Notator
01-01-09, 15:34
Wow Mr B, that's tough. I can't add anything of use to you as I dont take this or share your symptoms, but I genuinely hope that "opening up" on here gives you some piece of mind and strength mate I really do. Brave and honest piece of writing, good for you.

Cathy V
01-01-09, 15:43
Notator it could be a hoax thread. If you look you'll see 2 identical threads but with slightly different titles. It happens sometimes sadly. People join to sell stuff too, but more often its just to have a laugh at our expense.

Of course, if mr.bowel is a genuine member then i offer my sincere apologies. Yes an interesting and very 'detailed' and infornative post.

Yvonne
02-01-09, 19:33
Errr, strange one. I replied to it under another thread. Thing is the way he describes the good feelings with Seroxat are spot on. I know cos I took it for y ears.

The thing I didn't get - dunno if I'm being dim again but he says something like "social anxiety and uncomfortableness is 100 times worse" - don't get it cos he's praising the med.

If it's a hoax then what an idiot he is ! I personally don't think it is a hoax because, as I say, he has got a lot of the drug's characteristics accurate. Dunno about the bed wetting tho.

Hope he does come on again, cos although Seroxat was a great med for me - the coming off is hell on earth...... Correction - worse!!!!!! Also, I'd like to tell him my own experiences of when I was tried on the med AGAIN by the shrink in an effort to bring me out of an acute anxiety state and it didn't work even at highish dose.

Mr Bowels (hey, nice name - not!) come on and talk to me and a couple of close friends of mine who have had some Seroxat experiences.

MrBowels
02-01-09, 21:40
Oh I am real alright, no hoaxster here....i posted on social anxiety first then realised nobody seemed to read it, so I pased it on the peroxetine forum....I have a manic way of writing...as you will learn to appreciate...but what message I meant to make clear was, despite the sexual dysfuction, bed wetting potential when drunk, and other brutal side effects, they are still preferable than feeling crushingly uncomfortable with my friends and colleagues....

U see I am a field sales manager for a big company, I have tom do presentations and meet lots of customers....seroxtat takes the paranoia and fear away, and allows me to think straight....hell, i even heard of solicitors and stock brokers taking this drug who are mentally fine, just to improve their thinking....performance enhancing drug, perhaps...but I wish I didnt have to take it....

I am taking 10mg daily at the moment, I was taking it once every 2/3 days a few months ago, I noticed my sexual vigour came back wih a ferocity....I was thinking of sex a lot, like a normal man, my pupils shrank....obviously the seroxtat levels were very low....however, my endorphin levels were low, and the fear came back....my face dropping, going red , when being looked at, fearing seeing my friends, seeing people look uncomfortable as they conversed with this man who was crushed at the sight of them feeling awkward....

I am called mr bowels because me and my friends used to call this horrible experience on acid where u cant laugh and your mouth drops ~~"the bowels"......I go into the bowels all the time without peroxetine, and only occasionally while on it.....

I have many a tale to tell of my experiences, but one thing is for sure, there is little advantage me coming off the drug......if I didnt have to work I would try....but at the moment too much depends upon me being stable.....and I need constant endorphin levels for this..

pleasef read my next chapter in peroxetine and me, published next time I am on here.

Yvonne
03-01-09, 11:06
Mr Bowels

Oh okay, fair enough, I'm glad you're real.

Glad the med is working well for you - I bet you won't try reducing it again though. 10mg is a lowish dose on Seroxat so I think you are doing brilliantly.

As I said before, I did try it a second time but it didn't work for me and that can happen with Seroxat. In honesty, no med has worked well for me after Seroxat.

Have you been on the Seroxat mad forum? That would be a good place for you - all Seroxat users or ex users. It's www.seroxatmad.uk (http://www.seroxatmad.uk) I think. You'd like it on there lol.

Take care and looking forward to your next chapter.

Oh I see now where the name comes from.